# SDR CALA2024021200393

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 980 RBL-60 CREASE BEAM INNER CHORD CORRODED.    CREASE BEAM FOUND TO BE OUT OF LIMITS PER SRM 53-70-51- IAW BAC DWG 147A8501 REV A AND B737-700 SRM 51-40-05. INSTALLED 1A-1. REMOVED CREASE BEAM AND CREASE BEAM STRAP IAW B737-700 SRM NEW INNER CHORD AND CREASE BEAM STRAP IAW BAC DWG 147A8501 REV A 51-40-02. RECEIVED NEW INNER CHORD (CREASE BEAM) PN# 147A8540U8 .   IAW BAC DWG 147A8501 REV A. LOCATED AND DRILLED NEW INNER CHORD
